# SDR DALA20181126803

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,163 hours, 20,054 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Link
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 #2 ENGINE PYLON UPPER STRUT FITTING FOR UPPER LINK HAS CORROSION ON INNER DIAMETER OF BUSHINGS. CORRECTIVE ACTION: REMOVED AND REPLACED BUSHINGS ON #2 PYLON UPPER BRACE ATTACH POINT. I.A.W. B757-SRM. (0835096)
